Novara P; Romani L; Yoon J, Improving smoothness and accuracy of Modified Butterfly subdivision scheme, «APPLIED MATHEMATICS AND COMPUTATION», 2016, 272, pp. 64 - 79 [articolo]
Romani L, A Chaikin-based variant of Lane-Riesenfeld algorithm and its non-tensor product extension, «COMPUTER AIDED GEOMETRIC DESIGN», 2015, 32, pp. 22 - 49 [articolo]Open Access
Novara P; Romani L, Building blocks for designing arbitrarily smooth subdivision schemes with conic precision, «JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS», 2015, 279, pp. 67 - 79 [articolo]
Conti C; Romani L; Unser M, Ellipse-preserving Hermite interpolation and subdivision, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2015, 426, pp. 211 - 227 [articolo]Open Access
Novara P; Romani L, On extraordinary rules of quad-based interpolatory subdivision schemes, «COMPUTER AIDED GEOMETRIC DESIGN», 2015, 35-36, pp. 225 - 242 [articolo]
Romani L; Saini L; Albrecht G, Algebraic-Trigonometric Pythagorean-Hodograph curves and their use for Hermite interpolation, «ADVANCES IN COMPUTATIONAL MATHEMATICS», 2014, 40, pp. 977 - 1010 [articolo]
Conti C; Merrien JL; Romani L, Dual Hermite Subdivision Schemes of de Rham-type, «BIT», 2014, 54, pp. 955 - 977 [articolo]
Uhlmann, V; Delgado-Gonzalo, R; Conti, C; Romani, L; Unser, M, Exponential Hermite splines for the analysis of biomedical images, in: ICASSP, IEEE International Conference on Acoustics, Speech and Signal Processing - Proceedings, Institute of electrical and electronics engineers, 2014, pp. 1631 - 1634 (atti di: ICASSP, IEEE International Conference on Acoustics, Speech and Signal Processing, Firenze, Italy, 2014) [Contributo in Atti di convegno]
Charina M; Conti C; Romani L, Reproduction of exponential polynomials by multivariate non-stationary subdivision schemes with a general dilation matrix, «NUMERISCHE MATHEMATIK», 2014, 127, pp. 223 - 254 [articolo]
Conti C; Gemignani L; Romani L, A constructive algebraic strategy for interpolatory subdivision schemes induced by bivariate box splines, «ADVANCES IN COMPUTATIONAL MATHEMATICS», 2013, 39, pp. 395 - 424 [articolo]
M. Floater; C. Beccari; T. Cashman; L. Romani, A smoothness criterion for monotonicity-preserving subdivision, «ADVANCES IN COMPUTATIONAL MATHEMATICS», 2013, 39, pp. 193 - 204 [articolo]
C.V. Beccari; G.Casciola; L.Romani, Construction and characterization of non-uniform local interpolating polynomial splines, «JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS», 2013, 240, pp. 5 - 19 [articolo]
Conti C; Romani L, Dual univariate m-ary subdivision schemes of de Rham-type, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2013, 407, pp. 443 - 456 [articolo]
Gout C; Romani L, Multivariate approximation: Theory and applications, «JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS», 2013, 240, pp. 1 - 4 [replica/breve intervento]
C.Beccari; G.Casciola; L.Romani, Non-uniform non-tensor product local interpolatory subdivision surfaces, «COMPUTER AIDED GEOMETRIC DESIGN», 2013, 30, pp. 357 - 373 [articolo]